# SDR SWAA000590

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 41,283 hours, 36,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK,  FOUND EMERGENCY EXIT LIGHTS LOOSE AT ROWS 3 ABC AND 11 ABC IN BULLNOSE OVERHEAD AREA.    SECURED LIGHTS PER MM.
